# SDR CALA2025051604754

- Difficulty date: May 14, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 86,064 hours, 16,914 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Part number: 114T27025
- Condition: Missing
- Location: Nr 1 Slat Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  REF LP 4837809 LH OUTBOARD LEADING EDGE #1 SLAT MISSING ONE CURTAIN SEAL. APPLIED CDL ADD FAULT: 5700 PER TOMC REQUEST CURTAIN SEAL FULLY REMOVED.   REPLACED MISSING CURTAIN SEAL ON OUTBOARD LEADING EDGE #1 SLAT I.A.W M/M CHAPTER 27-81-31-024-001.
